# SDR SWAA2023031013812

- Difficulty date: March 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8751R
- Make and model: Boeing 737-8
- Aircraft serial: 61873
- Aircraft time: 4,831 hours, 2,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT O/B EMERGENCY FLASHLIGHT WILL NOT TEST<[01] REPLACED BATTERY; RE-DATED THE INSPECTION STICKER AND TESTED GOOD PER AMM 25-64-00
